# SDR CALA2015052600443

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 46,958 hours, 15,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B, RBL 45.5 FWD SEAT TRACK OTBD AFT FASTENER HOLE CRACKED.  REMOVED & REPAIRED DAMAGE IAW ECRA 5320-02506 REV ORIG.
